Results overview: Found 4 records in 0.02 seconds.
Articles, 4 records found
Articles 4 records found  
1.
2 p, 55.8 KB Introduction / Cifuentes, Patricio ; García-Cuerva, José ; Hernández, Eugenio ; Soria, Fernando ; Torrea, José Luis ; Vargas, Ana
2002 - 10.5565/PUBLMAT_intro
Publicacions matemàtiques, Vol. Extra (2002) , p. 9-10  
2.
32 p, 623.7 KB Vector-valued inequalities with weights / Fernández-Cabrera, Luz M. ; Torrea, José L.
1993 - 10.5565/PUBLMAT_37193_13
Publicacions Matemàtiques, Vol. 37, Núm. 1 (1993) , p. 177-208  
3.
22 p, 212.2 KB A choice of Sobolev spaces associated with ultraspherical expansions / Betancor, Jorge J. (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Fariña, Juan C. (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Rodríguez-Mesa, Lourdes (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Testoni, Ricardo (Universidad Nacional del Sur (Argentina). Departamento de Matemática) ; Torrea, José L. (Universidad Autónoma de Madrid. Departamento de Matemáticas)
We discuss two possible definitions for Sobolev spaces associated with ultraspherical expansions. These definitions depend on the notion of higher order derivative. We show that in order to have an isomorphism between Sobolev and potential spaces, the higher order derivatives to be considered are not the iteration of the first order derivatives. [...]
2010 - 10.5565/PUBLMAT_54110_13
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 221-242  
4.
27 p, 494.5 KB Weighted inequalities for commutators of fractional and singular integrals / Segovia, Carlos ; Torrea, José L.
1991 - 10.5565/PUBLMAT_35191_09
Publicacions Matemàtiques, V. 35 n. 1 (1991) p. 209-235  

See also: similar author names
1 Torrea, J. L.
1 Torrea, José Luis
1 Torrea, José Luis
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.